Dec 14, 2008
Hi, I have been diagnosed with HIV for about 10 months and on Truvada and Kalatra and I have this really irritating rash on my face, chest, back, and neck and the skin feel very tight and it becomes flaky and sheds and the more I wash my face the tighter my skin feels. What do you think it can be and should I tell my doctor?
Response from Dr. Henry
Skin problems/rashes are very common in the general population and increased further in HIV+ persons. Seborrhea, eosinophilic folliculitis, and eczema (dry skin with flaking) are all fairly common in HIV+ persons. Washing alone often aggravates those conditions. I would discuss with your HIV specialist and/or see a dermatologist to try and make a diagnosis and be offered treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Sex With Hooker Worried I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Tingling Lips After French Kissing Worried I Have HIV
- White Bumps After Licking Penis Worried I Have HIV
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.